# SDR DALA2021100606133

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 109,033 hours, 16,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 188 DIRTY WET SOCK SMELL DURING TAKE OFF ROLL AND INITIAL CLIMB. IT DISSIPATED AFTER A COUPLE MINUTES. CORRECTIVE ACTION: OIL FOUND IN #2 ENG SPINNER. REMOVED OIL. PERFORMED AIR CONDITIONING AND PNEUMATICS SYSTEMS OIL CONTAMINATION REMOVAL PER B767 AMM 21-00-21-102-03. REMOVED AND REPLACED RECIRCULATION AIR FILTERS PER B767 AMM 21-25-02. NO ODOR NOTED. (8023601)
